Phenylpropanolamine Hydrochloride+Paracetamol

Decolgen Tablet (No Drowse)

Price Per Piece

₱6.90

Dosage Form

Tablet

Sold by

20 tablets

Contents/Formulation

Each tablet contains: Phenylpropanolamine (as Hydrochloride) 25 mg, Paracetamol 500 mg.

Indication

This medicine is used to for the relief of clogged nose, postnasal drip, headache, body aches, and fever associated with the common cold, sinusitis, flu, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

Stocks Available:

140 left

From the Same Brand

These are products from the same collection.

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


Free

Shipping for orders above P1,500


₱99

For orders below P1,500


Free

Shipping for orders above P1,500


₱99

For orders below P1,500